Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Does Xplode cause anxiety attacks with burning sensation in chest?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
My name is XXXX and I am 21. I had an incident nearly a year ago involving my heart. I had multiple doctor's visits, EKGs, a full blood count workup, and an echo. All were normal. I am generally an anxious person, and this traumatic experience only exacerbated it. I can't seem to believe I am okay. I took a pre-workout supplement called NO Xplode that caused all this. Up until now, I had been worry free. Lately, all of a sudden, I've been getting random anxiety attacks which rarely happened before. The only trigger I have seems to be when I feel anything funny, real or imagined, in my chest area or when I breathe. I don't know what to do; I feel like I will never shake this. When these attacks happen, I get burning sensations in my chest. Ever since that reaction a year ago, I have been hypersensitive about my heart. My life was normal, but now, I fear it is taking another turn and I don't know what to do.
Posted Sun, 5 Jan 2014 in Mental Health
Answered by Dr. Rakesh Karanwal 38 minutes later
Brief Answer: Course of anti-depressant+anti-anxiety+metoprolol Detailed Answer: Hi there, Thanks for your query. The symptoms suggest that you are suffering from recurrent Acute Panic attacks, particularly in the background of chronic anxiety. The problem that you had following NO Xplode was nothing but a Panic attack precipitated by the supplement. JUST RELAX, as there is nothing to worry about. As such, your heart status is NORMAL. HAVE FAITH IN MY ASSERTION. A long-term course (till you feel totally all right) of a combination of an anti-depressant + anti-anxiety + Beta-blocker group of drug will relieve your anxiety - and thereby- the present problems forever. In case you have associated acidity, addition of a Proton Pump Inhibitor (PPI) will provide additional benefit. Consult your doctor and apprise him of my opinion. I am certain that he will agree with my opinion; order required tests, and- based on the reports- will arrive at a certain diagnosis and prescribe suitable treatment as advised. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Follow-up: Does Xplode cause anxiety attacks with burning sensation in chest? 10 minutes later
I did find your response very informative. One question that does remain is if I need to stay on that course of medication for the rest of my life. I did notice that you said "until you are completely alright". I tend to have bouts of depression, so an anti-depressant was one I was considering. It just seems that this incident from a year ago (296 according to the record here) really set me off. I got through that time with relatively few problems, with a few months normal with me resuming normal activities. I do feel reassured with my heart being okay, but I'm fearful that medication won't treat / help my problem go away. I'm definitely one to work out problems and work out issues. What you mention is worthy of a try; I just want to get better. Would therapy be suggested with this course of action?
Answered by Dr. Rakesh Karanwal 43 minutes later
Brief Answer: Duration of Therapy is maximum of 1-2 years Detailed Answer: Hi XXXXXXX Mental depression + anxiety are just a passing phase and will go away in few months or a maximum of 1-2 years' time. The treatment is just a stop-gap arrangement, to take care of your mental health and well-being, till the mental status reverts back to normal. So, the treatment is NOT going to be life-long, BUT for a few months or maximum of 1-2 years. The advised treatment IS THE TREATMENT OF CHOICE : and NOT "worth giving a try". So, please take my advice seriously, if you wish to be "back to yourself" at the earliest, once the drugs' effect comes up (within 3 weeks of starting treatment). Dose of medicines will be titrated depending on the response and will be increased till such time that you feel ABSOLUTELY NORMAL. On your part, take life easy, meditate and practice yoga, STRICTLY NO ALCOHOL, spend time to pursue your hobbies, chill-out with your friends, have a healthy well-balanced diet AND, DO PROLONGED PHYSICAL EXERCISES. Take care, Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Follow-up: Does Xplode cause anxiety attacks with burning sensation in chest? 3 hours later
So, with the medicine, and any potential therapy, a maximum of 1-2 years will be required? And I didn't mean to mock your treatment advice; I just meant I will gladly go through with it. I do not have insurance, so I'm not sure how to go about this or how long it will be before I can take advantage of this course of action.
Answered by Dr. Rakesh Karanwal 3 hours later
Brief Answer: I am sure you will take the treatment Detailed Answer: Well, XXXXXXX Perhaps, you had given up all hopes of being back on rails, the cause for being skeptical. Come on, young man! You have the will power and determination to overcome your transient handicaps. My aim was to convince you of the efficacy of will see the difference yourself. If you have the will, avenues will open up to provide for the treatment. All the best, XXXXXXX &, God Bless You Dr. Raeksh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor